# SDR UPS99230807

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-03.00-01) UNDER NUT PLATES ON BS 680 FLOORBEAM RBL 35, WL 208.  REMOVED CORROSION AND REPLACED TOP CHORD FROM RBL 65, TO LBL 65.
